# SDR IPXA2018080132330

- Difficulty date: July 10, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER WING BOX UPPER FWD SKIN HAS CORROSION AT STA XCW=100 & XCW=107 AND ABOVE STR 17 & 18. REPAIRED CORRODED CENTER WING BOX UPPER FWD SKIN AT STA XCW=100 & XCW=107 AND ABOVE STR 17 & 18 IAW EA 011-5730-01 A7378 REV I/R AND EO MD11-5730-69381-A. (MINOR)
